# SDR USAA070608

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420, S-4L, CRACKS AT STRINGER TO TIE CLIP ATTACH FASTENER HOLES.  INSTALLED REPAIR FILLER, ANGLES & NEW TIE CLIP, DEFECT SIZE:  .5 & .25 INCH.
